The Red Crescent, Damascus Countryside Branch, Douma division confirmed Monday that it had responded to many toxicity cases in the neighborhood of Douma Sunday night.
The Red Crescent said the victims appeared to suffer strange symptoms which included "breathing difficulties and vomiting," and that most of those showing these symptoms had also then suffered convulsions and loss of consciousness, and in some cases, immediate deaths.
Local Coordination Committees of the revolutionary forces spoke of the use of chemical weapons by the regime in Ghouta. The revolutionary council in Damascus reported eyewitnesses saying that several people suffering asphyxia as a result of the use of chemical weapons had arrived in hospitals around the capital including, Ibn al-Nafis and Dar al-Shifaa.
The Local Coordination Committees observed cases that showed symptoms including difficulty breathing and coughing in the quarters of al-Abbassid, al-Qusr, and Baghdad Street.
Other cases were observed suffering from asphyxia as a result of allergic stenosis of the trachea to an air-borne chemical substance, following chemical strikes on Jobar, al-Qaboun and Harasta.
Translated and edited by The Syrian Observer